A note on the general cohomology theory
Portugaliae mathematica, Tome 18 (1959) no. 4, pp. 231-233
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1959__18_4_114830,
author = {Wu, Ta-Sun},
title = {A note on the general cohomology theory},
journal = {Portugaliae mathematica},
pages = {231--233},
year = {1959},
volume = {18},
number = {4},
mrnumber = {0126268},
zbl = {0111.35402},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1959__18_4_114830/}
}
Wu, Ta-Sun. A note on the general cohomology theory. Portugaliae mathematica, Tome 18 (1959) no. 4, pp. 231-233. http://geodesic.mathdoc.fr/item/PORMA_1959__18_4_114830/